I'm on my 2nd go-round with Tecfidera (took it for 6 weeks, then meds ran out, then insurance was dickering around...long story short, I'm back on 120mgs 2'ce a day for a month, then I'll increase up to 240/xdaily after 6 weeks).
The last time I was on Tec I noticed an increase in fatigue - but I wasn't sure if it was the brutally hot weather or the new med. However, this time around (with nice, cool weather outside) it is definitely the Tec that is causing the fatigue. I do not have MS fatigue as a usual symptom, only when I "overdo it", so to be completely wiped out mentally and physically every day around 1 p.m. is difficult to deal with. I am hoping that this, like the nausea, diarrhea (which I also have - yummy!) etc. goes away after a few months.
The fatigue is such that my eyes feel like lead-weights are attached to them...all I want to do is crawl into a corner and sleep (but I work full-time), I find myself willing my eyes to remain open and my mind feels fuzzy and stupid. Ugh! I can deal with mild-to-moderate flushing, runs, itching, farts, etc. but the sapping of energy is SUPER distressing